# SDR 2001UALA00066

- Difficulty date: January 29, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 44,294 hours, 5,430 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER THREE COCKPIT LEFT WINDOW INNER PANE SHATTERED INFLIGHT.  CREW NOTED PRIOR TO WINDSHIELD FAILURE WINDOW WAS FROSTED OVER AND NOT DEFOGGING.  REMOVED WINDOW AND FOUND CORROSION ON UPPER AND AFT LOWER SIDES.
